PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

First line anti-tuberculosis induced hepatotoxicity: incidence and risk factors.

Abstract In our days, tuberculosis, whet ever its localization, became a curable disease. The cornerstone is a 6 month course of isoniazid, rifampicine and pyrazinamide. All of the three first line antituberculosis drugs may induce hepatic damage which may have negative consequences for treatment outcome. Several risk factors were associated with the development of antituberculosis- drug-induced hepatotoxicity (ATDH). A retrospective study was conducted from July 2014 to March 2015 regarding all therapeutic drug-monitoring requests sent to the Laboratory of Poison Control and Pharmacovigilance Centre of Morocco. 142 patients diagnosed with active tuberculosis were included in study. Plasma peak levels of isoniazid, rifampicin and pyrazinamide were analyzed in plasma samples after 2 to 3 hours of administration of anti-tuberculosis treatment. Logistic regression was used to identify the ATDH risk factors. The incidence of ATDH was found 24.6% (35 patients out of 142). Intergroup differences in the plasma levels were statistically significant for isoniazid (p=0.036). ATDH was found to be associated with combined form of anti-TB drugs (p=0.002, COR=13.1, AOR= 13.5) and plasma concentration of INH superior to 2mg/l (p=0.045, COR=1.3, AOR= 1.4).age, gender, alcohol intake and smoking status were not significantly associated with ATDH. The finding of 24.6% incidence of hepatotoxicity is extremely high. Many factors can be associated with the development of ATDH such as genetic factors, combined forms of treatment and plasma peak levels.
PMID
Related Publications

Hepatotoxicity of pyrazinamide: cohort and case-control analyses.

Safety of 3 different reintroduction regimens of antituberculosis drugs after development of antituberculosis treatment-induced hepatotoxicity.

NAT2 and CYP2E1 polymorphisms and susceptibility to first-line anti-tuberculosis drug-induced hepatitis.

Drug-induced hepatotoxicity of anti-tuberculosis drugs and their serum levels.

Hepatotoxicity due to rifampicin, isoniazid and pyrazinamide in patients with tuberculosis: is anti-HCV a risk factor?

Authors

Mayor MeshTerms
Keywords

Tuberculosis

hepatotoxicity

risk factor

therapeutic drug monitoring

Journal Title the pan african medical journal
Publication Year Start




PMID- 28292129
OWN - NLM
STAT- MEDLINE
DA  - 20170315
DCOM- 20170329
LR  - 20170330
IS  - 1937-8688 (Electronic)
VI  - 25
DP  - 2016
TI  - First line anti-tuberculosis induced hepatotoxicity: incidence and risk factors.
PG  - 167
LID - 10.11604/pamj.2016.25.167.10060 [doi]
AB  - In our days, tuberculosis, whet ever its localization, became a curable disease. 
      The cornerstone is a 6 month course of isoniazid, rifampicine and pyrazinamide.
      All of the three first line antituberculosis drugs may induce hepatic damage
      which may have negative consequences for treatment outcome. Several risk factors 
      were associated with the development of antituberculosis- drug-induced
      hepatotoxicity (ATDH). A retrospective study was conducted from July 2014 to
      March 2015 regarding all therapeutic drug-monitoring requests sent to the
      Laboratory of Poison Control and Pharmacovigilance Centre of Morocco. 142
      patients diagnosed with active tuberculosis were included in study. Plasma peak
      levels of isoniazid, rifampicin and pyrazinamide were analyzed in plasma samples 
      after 2 to 3 hours of administration of anti-tuberculosis treatment. Logistic
      regression was used to identify the ATDH risk factors. The incidence of ATDH was 
      found 24.6% (35 patients out of 142). Intergroup differences in the plasma levels
      were statistically significant for isoniazid (p=0.036). ATDH was found to be
      associated with combined form of anti-TB drugs (p=0.002, COR=13.1, AOR= 13.5) and
      plasma concentration of INH superior to 2mg/l (p=0.045, COR=1.3, AOR= 1.4).age,
      gender, alcohol intake and smoking status were not significantly associated with 
      ATDH. The finding of 24.6% incidence of hepatotoxicity is extremely high. Many
      factors can be associated with the development of ATDH such as genetic factors,
      combined forms of treatment and plasma peak levels.
FAU - Bouazzi, Omaima El
AU  - Bouazzi OE
AD  - Centre Anti Poison et de Pharmacovigilance du Maroc, Rabat, Maroc; Faculte des
      Sciences, Universites Ibn Tofail, Kenitra, Maroc.
FAU - Hammi, Sanaa
AU  - Hammi S
AD  - Faculte de Medecine et de Pharmacie, Universite Abd El Malek Essadi, Tanger,
      Maroc; Hopital Moulay Youssef, Rabat, Maroc.
FAU - Bourkadi, Jamal Eddine
AU  - Bourkadi JE
AD  - Hopital Moulay Youssef, Rabat, Maroc; Faculte de Medecine et de Pharmacie,
      Universite Mohammed V, Rabat, Maroc.
FAU - Tebaa, Amina
AU  - Tebaa A
AD  - Centre Anti Poison et de Pharmacovigilance du Maroc, Rabat, Maroc.
FAU - Tanani, Driss Soussi
AU  - Tanani DS
AD  - Centre Anti Poison et de Pharmacovigilance du Maroc, Rabat, Maroc; Faculte de
      Medecine et de Pharmacie, Universite Abd El Malek Essadi, Tanger, Maroc.
FAU - Soulaymani-Bencheikh, Rachida
AU  - Soulaymani-Bencheikh R
AD  - Centre Anti Poison et de Pharmacovigilance du Maroc, Rabat, Maroc; Faculte de
      Medecine et de Pharmacie, Universite Mohammed V, Rabat, Maroc.
FAU - Badrane, Narjis
AU  - Badrane N
AD  - Centre Anti Poison et de Pharmacovigilance du Maroc, Rabat, Maroc; Faculte des
      Sciences, Universites Ibn Tofail, Kenitra, Maroc.
FAU - Bengueddour, Rachid
AU  - Bengueddour R
AD  - Faculte des Sciences, Universites Ibn Tofail, Kenitra, Maroc.
LA  - eng
PT  - Journal Article
DEP - 20161116
PL  - Uganda
TA  - Pan Afr Med J
JT  - The Pan African medical journal
JID - 101517926
RN  - 0 (Antitubercular Agents)
RN  - 2KNI5N06TI (Pyrazinamide)
RN  - V83O1VOZ8L (Isoniazid)
RN  - VJT6J7R4TR (Rifampin)
SB  - IM
MH  - Adult
MH  - Aged
MH  - Antitubercular Agents/administration & dosage/*adverse effects/therapeutic use
MH  - Chemical and Drug Induced Liver Injury/epidemiology/*etiology
MH  - Drug Monitoring
MH  - Female
MH  - Humans
MH  - Incidence
MH  - Isoniazid/administration & dosage/adverse effects/therapeutic use
MH  - Logistic Models
MH  - Male
MH  - Middle Aged
MH  - Morocco
MH  - Pyrazinamide/administration & dosage/adverse effects/therapeutic use
MH  - Retrospective Studies
MH  - Rifampin/administration & dosage/therapeutic use
MH  - Risk Factors
MH  - Tuberculosis/*drug therapy
PMC - PMC5326068
OTO - NOTNLM
OT  - Tuberculosis
OT  - hepatotoxicity
OT  - risk factor
OT  - therapeutic drug monitoring
COI - The authors declare no competing interests.
EDAT- 2017/03/16 06:00
MHDA- 2017/03/31 06:00
CRDT- 2017/03/16 06:00
PHST- 2016/06/14 [received]
PHST- 2016/10/04 [accepted]
AID - 10.11604/pamj.2016.25.167.10060 [doi]
AID - PAMJ-25-167 [pii]
PST - epublish
SO  - Pan Afr Med J. 2016 Nov 16;25:167. doi: 10.11604/pamj.2016.25.167.10060.
      eCollection 2016.

<?xml version="1.0" encoding="UTF-8"?>
<b:Sources SelectedStyle="" xmlns:b="http://schemas.openxmlformats.org/officeDocument/2006/bibliography"  xmlns="http://schemas.openxmlformats.org/officeDocument/2006/bibliography" >
</b:Sources>